全部 标题 作者
关键词 摘要


A Unified Theory (I) for Neighborhood Systems and Basic Concepts on Fuzzifying Topological Spaces

DOI: 10.4236/am.2012.39146, PP. 983-996

Keywords: Lukasiewicz Logic, Semantics, Fuzzifying Topology

Full-Text   Cite this paper   Add to My Lib

Abstract:

This paper considers fuzzifying topologies, a special case of I-fuzzy topologies (bifuzzy topologies), introduced by Ying. It investigates topological notions defined by means of -open sets when these are planted into the frame-work of Ying’s fuzzifying topological spaces (by Lukasiewicz logic in [0, 1]). In this paper we introduce some sorts of operations, called general fuzzifying operations from P(X) to , where (X, τ) is a fuzzifying topological space. By making use of them we contract neighborhood structures, derived sets, closure operations and interior operations.

References

[1]  U. H?hle, “Many Valued Topology and Its Applications,” Kluwer Academic Publishers, Dordrecht, 2001. doi:10.1007/978-1-4615-1617-0
[2]  U. H?hle and S. E. Rodabaugh, “Mathematics of Fuzzy Sets: Logic, Topology, and Measure Theory,” Handbook of Fuzzy Sets Series, Vol. 3, Kluwer Academic Publishers, Dordrecht, 1999.
[3]  U. H?hle, S. E. Rodabaugh and A. ?ostak (Eds.), “Special Issue on Fuzzy Topology,” Fuzzy Sets and Systems, Vol. 73, 1995, pp. 1-183.
[4]  T. Kubiak, “On Fuzzy Topologies,” Ph.D. Thesis, Adam Mickiewicz University, Poznan, 1985.
[5]  Y. M. Liu and M. K. Luo, “Fuzzy Topology,” World Scientific, Singapore, 1998.
[6]  G. J. Wang, “Theory of L-Fuzzy Topological Spaces,” Shanxi Normal University Press, Xi’an, 1988 (in Chinese).
[7]  C. L. Chang, “Fuzzy Topological Spaces,” Journal of Mathematical Analysis and Applications, Vol. 24, No. 1, 1968, pp. 182-190. doi:10.1016/0022-247X(68)90057-7
[8]  J. A. Goguen, “The Fuzzy Tychonoff Theorem,” Journal of Mathematical Analysis and Applications, Vol. 43, No. 3, 1973, pp. 182-190. doi:10.1016/0022-247X(73)90288-6
[9]  J. L. Kelley, “General Topology,” Van Nostrand, New York, 1955.
[10]  U. H?hle, “Uppersemicontinuous Fuzzy Sets and Applications,” Journal of Mathematical Analysis and Applications, Vol. 78, No. 2, 1980, pp. 659-673. doi:10.1016/0022-247X(80)90173-0
[11]  U. H?hle and A. ?ostak, “Axiomatic Foundations of Fixed-Basis Fuzzy Topology,” In: U. H?hle and S. E. Rodabaugh, Eds., Mathematics of Fuzzy Sets: Logic, Topology, and Measure Theory, Vol. 3, Kluwer Academic Publishers, Dordrecht, 1999, pp. 123-272.
[12]  S. E. Rodabaugh, “Categorical Foundations of VariableBasis Fuzzy Topology,” In: U. H?hle and S. E. Rodabaugh, Eds., Mathematics of Fuzzy Sets: Logic, Topology, and Measure Theory, Vol. 3, Kluwer Academic Publishers, Dordrecht, 1999, pp. 273-388.
[13]  J. B. Rosser and A. R. Turquette, “Many-Valued Logics,” North-Holland, Amsterdam, 1952.
[14]  M. S. Ying, “A New Approach for Fuzzy Topology (I),” Fuzzy Sets and Systems, Vol. 39, No. 3, 1991, pp. 303-321. doi:10.1016/0165-0114(91)90100-5
[15]  M. S. Ying, “A New Approach for Fuzzy Topology (II),” Fuzzy Sets and Systems, Vol. 47, No. 2, 1992, pp. 221-223. doi:10.1016/0165-0114(92)90181-3
[16]  K. M. Abd El-Hakeim, F. M. Zeyada and O. R. Sayed, “ -Continuity and D(c, )-Continuity in Fuzzifying Topology,” The Journal of Fuzzy Mathematics, Vol. 7, No. 3, 1999, pp. 547-558.
[17]  K. M. Abd El-Hakeim, F. M. Zeyada and O. R. Sayed, “Pre-Continuity and D(c, P)-Continuity in Fuzzifying Topology,” Fuzzy Sets and Systems, Vol. 119, No. 3, 2001, pp. 459-471. doi:10.1016/S0165-0114(99)00097-4
[18]  F. H. Khedr, F. M. Zeyada and O. R. Sayed, “Fuzzy Semi-Continuity and Fuzzy Csemi-Continuity in Fuzzifying Topology,” The Journal of Fuzzy Mathematics, Vol. 7, No. 1, 1999, pp. 105-124.
[19]  F. H. Khedr, F. M. Zeyada and O. R. Sayed, “ -Continuity and -Continuity in Fuzzifying Topology,” Fuzzy Sets and Systems, Vol. 116, No. 3, 2000, pp. 325-337. doi:10.1016/S0165-0114(98)00386-8
[20]  T. Noiri and O. R. Sayed, “Fuzzy Open Sets and Fuzzy -Continuity in Fuzzifying Topology,” International Journal of Mathematics and Mathematical Sciences, Vol. 31, No. 1, 2002, pp. 51-63. doi:10.1155/S0161171202007755
[21]  T. Noiri and O. R. Sayed, “Fuzzy Open Sets and Fuzzy -Continuity in Fuzzifying Topology,” Scientiae Mathematicae Japonicae, Vol. 55, No. 2, 2002, pp. 255263.
[22]  S. Kasahara, “Operation-Compact Spaces,” Mathematica Japonica, 24, No. 1, 1979, pp. 97-105.
[23]  D. S. Jankovic’, “Properties of -Continuous Functions,” The Proceedings of Fifth Prague Topological Symposium, 1981.
[24]  M. E. Abd El-Monsef, F. M. Zeyada and A. S. Mashhour, “Operations on Topologies and Its Applications on Some Types of Covering,” Annales de la Société Scientifique de Bruxelles, Vol. 79, 1983, pp. 155-172.
[25]  E. E. Kerre, A. A. Nouh and A. Kandil, “Operations and the Class of Fuzzy Sets on a Universe Endowed with a Fuzzy Topology,” Proceedings of IFSA, Vol. 109-113, Brussels, 1991.
[26]  A. Kandil, E. E. Kerre and A. A. Nouh, “Operations and Mappings on Fuzzy Topological Spaces,” Annales de la Société Scientifique de Bruxelles, Vol. 105, No. 4, 1991, pp. 167-188.

Full-Text

comments powered by Disqus